# SDR DALA2017102907835

- Difficulty date: October 27, 2017
- Submitted: October 30, 2017
- Operation: Air carrier
- Aircraft: N978AT
- Make and model: Boeing 717-200
- Aircraft serial: 55037
- Aircraft time: 44,000 hours, 29,837 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Unsecure
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN COVER LOOSE AT LOCATION 601. EXIT SIGN FALLS OFF WHILE CLOSING INTERIOR DOOR. RE-SECURED EXIT SIGN AS REQUIRED.
